Advances in Operator Theory

Riesz transform and fractional integral operators generated by nondegenerate elliptic differential operators

Yoshihiro Sawano, ‎Denny Ivanal Hakim, and Daniel Salim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


‎‎‎The Morrey boundedness is proved for the Riesz transform and the inverse operator of the nondegenerate elliptic differential operator of divergence form generated by a vector-function in $(L^\infty)^{n^2}$‎, ‎and for the inverse operator of the Schrödinger operators whose nonnegative potentials satisfy a certain integrability condition‎. ‎In this note‎, ‎our result is not obtained directly from the estimates of integral formula‎, ‎which reflects the fact that the solution of the Kato conjecture did not use any integral expression of the operators‎. ‎One of the important tools in the proof is the decomposition of the functions in Morrey spaces based on the elliptic differential operators in question‎. ‎In some special cases where the integral kernel comes into play‎, ‎the boundedness property of the Littlewood-Paley operator was already obtained by Gong‎. ‎So‎, ‎the main novelties of this paper are the decomposition results associated with elliptic differential operators and the result in the case where the explicit formula of the integral kernel of the heat semigroup is unavailable‎.

Article information

Adv. Oper. Theory, Volume 4, Number 4 (2019), 750-766.

Received: 6 December 2018
Accepted: 28 February 2019
First available in Project Euclid: 15 May 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 35J15‎ ‎47F05‎ ‎47B44

Morrey space‎ nonsmooth coefficient‎ ‎Schrödinger operator‎ elliptic differential operator‎


Sawano, Yoshihiro; Hakim, ‎Denny Ivanal; Salim, Daniel. Riesz transform and fractional integral operators generated by nondegenerate elliptic differential operators. Adv. Oper. Theory 4 (2019), no. 4, 750--766. doi:10.15352/aot.1812-1443.

Export citation


  • D. R. Adams, A note on Riesz potentials, Duke Math. J. 42 (1975), 765–778.
  • P. Auscher, On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on ${\mathbb R}^n$ and related estimates, Mem. Amer. Math. Soc. 186 (2007), no. 871.
  • P. Auscher, X. T. Duong, and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, Unpublished Manuscript 2005.
  • P. Auscher, S. Hofmann, M. Lacey, A. McIntosh and Ph. Tchamitchian, The solution of the Kato square root problem for second order elliptic operators on ${\mathbb R}^n$, Ann. of Math. (2) 156 (2002), no. 2, 633–654.
  • P. Auscher and J. M. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators. II. Off-diagonal estimates on spaces of homogeneous type, J. Evol. Equ. 7 (2007), 265–316.
  • P. Auscher and P. Tchamitchian, Square root problem for divergence operators and related topics, Astérisque no. 249 (1998), viii+172 pp.
  • T. A. Bui, J. Cao, L. D. Ky, D. Yang, and S. Yang, Weighted Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Taiwanese J. Math. 17 (2013), no. 4, 1127–1166.
  • R. Gong, The area integral associated to self-adjoint operators on weighted Morrey spaces, J. Math. Sci. Adv. Appl. 16 (2012), no. 1-2, 47–59.
  • V. S. Guliyev, S. S. Aliyev, T. Karaman, and P. Shukurov, Boundedness of sublinear operators and commutators on generalized Morrey spaces, Integral Equations Operator Theory 71 (2011), no. 3, 1–29.
  • M. Haase, The functional calculus for sectorial operators, Operator Theory: Advances and Applications, 169, Birkhäser Verlag, Basel, 2006.
  • S. Hofmann, G. Lu, D. Mitrea, M. Mitrea, and L. Yan, Hardy spaces associated to nonnegative self-adjoint operators satisfying Davies–Gaffney estimates, Mem. Amer. Math. Soc. 214 (2011), no. 1007.
  • S. Hofmann, S. Mayboroda., and A. McIntosh, Second order elliptic operators with complex bounded measurable coefficients in $L^p$, Sobolev and Hardy spaces, Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), 723–800.
  • T. Iida, Y. Sawano, and H. Tanaka, Atomic decomposition for Morrey spaces, Z. Anal. Anwend. 33 (2014), no. 2, 149–170.
  • R. Jiang and D. Yang, New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258 (2010), 1167–1224.
  • A. McIntosh, Operators which have an $H_\infty$ functional calculus, Miniconference on operator theory and partial differential equations (North Ryde, 1986), 210–231, Proc. Centre Math. Anal. Austral. Nat. Univ., 14, Austral. Nat. Univ., Canberra, 1986.
  • E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal. 262 (2012), 3665–3748.
  • M. Rosenthal and H. Triebel, Calderón-Zygmund operators in Morrey spaces, Rev. Mat. Complut. 27 (2014), 1–11.
  • Y. Sawano, $l^q$-valued extension of the fractional maximal operators for nondoubling measures via potential operators, Int. J. Pure Appl. Math. 26 (2006), no. 4, 505–523.
  • Y. Sawano, K. P. Ho, D. Yang, and S. Yang, Hardy spaces for ball quasi-Banach function spaces, Dissertationes Math. (Rozprawy Mat.) 525 (2017), 1–102.
  • Y. Sawano and H. Tanaka, Morrey spaces for nondoubling measures, Acta Math. Sinica 21 (2005), no. 6, 1535–1544.
  • Y. Sawano and H. Tanaka, The Fatou property of block spaces, J. Math. Sci. Univ. Tokyo 22 (2015), no. 3, 663–683.
  • L. Tang and J. Xu, Some properties of Morrey type Besov-Triebel spaces, Math. Nachr. 278 (2005), no 7-8, 904–917.
  • D. Yang and J. Zhang, Weighted $L^p$ estimates of Kato square roots associated to degenerate elliptic operators, Publ. Mat. 61 (2017), no. 2, 395–444.
  • C. T. Zorko, Morrey space, Proc. Amer. Math. Soc. 98 (1986), 586–592.